im not sure whats happening. me and my boyfriend have been dating over 9 months now and i figred i just got my period this tuesday. but before it came alot of stomach pains dizzyness almost fainting at work nausousness fevers shakes i did just get over tonsillitus but some of those dont come with it. plus my period was light so could it have been spotting. me and him didnt use a condom.. but it was last weekend before i was sapsoto get my period and plus im on birth control… is there still a chance? it wasnt eevn near ovulation.. i just dont kno and when i read the symptoms on here i started to shake so ya any opinions?
Becca is right… antibiotics and birth control are not a good combination. And there is always a chance that you can fall pregnant when having unprotected or even protected sex. THere can be any number of reasons to explain the symptoms, stress, a change in your diet and even excercising more than usual can make drastic changes in a woman’s cycle.
Just try and relax do the infamous two week wait and take an hpt if your period is late this month.
Wishing you all the best,
when i would take antibiotics with birthcontrol it would do lots of weird things to my body.. although I didnt get pregnant during antibiotic use .. you could have.. i would go to a doctor.. it could be something more serious also.
Viewing 5 posts - 1 through 5 (of 5 total)
The forum ‘Need Advice’ is closed to new topics and replies.